Journal of Materials Science and Chemical Engineering

Vol.3 No.4(2015), Paper ID 55098, 6 pages

DOI:10.4236/msce.2015.34001

 

Interaction of the Linear-Connected Pittings

 

Saif A. Mouhammad

 

Physics Department, Faculty of Science, Taif University, Taif, Kingdom of Saudi Arabia

 

Copyright © 2015 Saif A. Mouhammad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Mouhammad, S. (2015) Interaction of the Linear-Connected Pittings. Journal of Materials Science and Chemical Engineering, 3, 1-6. doi: 10.4236/msce.2015.34001.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.